Alert archive / Michigan / Wind Advisories in 2020

Wind Advisory 1, NWS Grand Rapids, MI

March 28, 202019 counties in Michigan

NWS Grand Rapids, MI issued this wind advisory at Mar 28, 2020, 2:40 PM EDT for 19 counties in Michigan. It took effect at Mar 29, 2020, 10:00 AM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 28, 2020, 2:40 PM EDT (18:40 UTC)
In effect from
Mar 29, 2020, 10:00 AM EDT
Expired
Mar 29, 2020, 8:00 PM EDT
In force
10 hr
Issued by
NWS Grand Rapids, MI

Counties Allegan County, MI, Barry County, MI, Calhoun County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Isabella County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Mecosta County, MI, Montcalm County, MI, Muskegon County, MI, Newaygo County, MI, Oceana County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 17 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 6.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2020-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2020-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
482 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

551 
WWUS73 KGRR 281840
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
240 PM EDT Sat Mar 28 2020

MIZ043>046-050>052-056>059-064>067-071>074-290245-
/O.NEW.KGRR.WI.Y.0001.200329T1400Z-200330T0000Z/
Oceana-Newaygo-Mecosta-Isabella-Muskegon-Montcalm-Gratiot-Ottawa-
Kent-Ionia-Clinton-Allegan-Barry-Eaton-Ingham-Van Buren-Kalamazoo-
Calhoun-Jackson-
Including the cities of Hart, Fremont, Big Rapids, 
Mount Pleasant, Muskegon, Greenville, Alma, Grand Haven, Jenison,
Grand Rapids, Ionia, St. Johns, Holland, Hastings, Charlotte, 
Lansing, South Haven, Kalamazoo, Battle Creek, and Jackson
240 PM EDT Sat Mar 28 2020

...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT SUNDAY...

The National Weather Service in Grand Rapids has issued a Wind
Advisory...which is in effect from 10 AM to 8 PM EDT Sunday. 

HAZARDOUS WEATHER...

 * Southwest winds will gust frequently to 50 mph

IMPACTS...

 * Falling tree limbs may damage homes and vehicles and result in
   power outages

 * High profile vehicles may become difficult to operate, 
   especially on north to south roadways. 


 PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$

wdm
5 follow-up statements
115 
WWUS73 KGRR 290315
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
1115 PM EDT Sat Mar 28 2020

MIZ043>046-050>052-056>059-064>067-071>074-291115-
/O.CON.KGRR.WI.Y.0001.200329T1400Z-200330T0000Z/
Oceana-Newaygo-Mecosta-Isabella-Muskegon-Montcalm-Gratiot-Ottawa-
Kent-Ionia-Clinton-Allegan-Barry-Eaton-Ingham-Van Buren-Kalamazoo-
Calhoun-Jackson-
Including the cities of Hart, Fremont, Big Rapids, 
Mount Pleasant, Muskegon, Greenville, Alma, Grand Haven, Jenison,
Grand Rapids, Ionia, St. Johns, Holland, Hastings, Charlotte, 
Lansing, South Haven, Kalamazoo, Battle Creek, and Jackson
1115 PM EDT Sat Mar 28 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT
SUNDAY...

HAZARDOUS WEATHER...

 * Southwest winds of 20 to 35 mph will gust into the 45 to 50 mph
   range at times on Sunday. The strongest winds will likely occur
   during the afternoon.

IMPACTS...

 * Falling tree limbs may damage homes and vehicles and result 
   in power outages 

 * High profile vehicles may become difficult to operate, 
   especially on north to south roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * Winds this strong can make driving difficult...especially for 
   high profile vehicles. Use extra caution.

&&

$$

DUKE
665 
WWUS73 KGRR 290830
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
430 AM EDT Sun Mar 29 2020

MIZ043>046-050>052-056>059-064>067-071>074-291630-
/O.CON.KGRR.WI.Y.0001.200329T1400Z-200330T0000Z/
Oceana-Newaygo-Mecosta-Isabella-Muskegon-Montcalm-Gratiot-Ottawa-
Kent-Ionia-Clinton-Allegan-Barry-Eaton-Ingham-Van Buren-Kalamazoo-
Calhoun-Jackson-
Including the cities of Hart, Fremont, Big Rapids, 
Mount Pleasant, Muskegon, Greenville, Alma, Grand Haven, Jenison,
Grand Rapids, Ionia, St. Johns, Holland, Hastings, Charlotte, 
Lansing, South Haven, Kalamazoo, Battle Creek, and Jackson
430 AM EDT Sun Mar 29 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM EDT THIS EVENING...

HAZARDOUS WEATHER...

 * Southwest to west winds gusting over 45 mph.
   

IMPACTS...

 * Falling tree limbs may damage homes and vehicles and result 
   in power outages 

 * High profile vehicles may become difficult to operate, 
   especially on north to south roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * Winds this strong can make driving difficult...especially for 
   high profile vehicles. Use extra caution. 

&&

$$
489 
WWUS73 KGRR 291404
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
1004 AM EDT Sun Mar 29 2020

MIZ043>046-050>052-056>059-064>067-071>074-292215-
/O.CON.KGRR.WI.Y.0001.000000T0000Z-200330T0000Z/
Oceana-Newaygo-Mecosta-Isabella-Muskegon-Montcalm-Gratiot-Ottawa-
Kent-Ionia-Clinton-Allegan-Barry-Eaton-Ingham-Van Buren-Kalamazoo-
Calhoun-Jackson-
Including the cities of Hart, Fremont, Big Rapids, 
Mount Pleasant, Muskegon, Greenville, Alma, Grand Haven, Jenison,
Grand Rapids, Ionia, St. Johns, Holland, Hastings, Charlotte, 
Lansing, South Haven, Kalamazoo, Battle Creek, and Jackson
1004 AM EDT Sun Mar 29 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

HAZARDOUS WEATHER...

 * Southwest to west winds gusting over 45 mph.

IMPACTS...

 * Falling tree limbs may damage homes and vehicles and result 
   in power outages 

 * High profile vehicles may become difficult to operate, 
   especially on north to south roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * Winds this strong can make driving difficult...especially for 
   high profile vehicles. Use extra caution. 

&&

$$
298 
WWUS73 KGRR 291922
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
322 PM EDT Sun Mar 29 2020

MIZ043>046-050>052-056>059-064>067-071>074-300000-
/O.CON.KGRR.WI.Y.0001.000000T0000Z-200330T0000Z/
Oceana-Newaygo-Mecosta-Isabella-Muskegon-Montcalm-Gratiot-Ottawa-
Kent-Ionia-Clinton-Allegan-Barry-Eaton-Ingham-Van Buren-Kalamazoo-
Calhoun-Jackson-
Including the cities of Hart, Fremont, Big Rapids, 
Mount Pleasant, Muskegon, Greenville, Alma, Grand Haven, Jenison,
Grand Rapids, Ionia, St. Johns, Holland, Hastings, Charlotte, 
Lansing, South Haven, Kalamazoo, Battle Creek, and Jackson
322 PM EDT Sun Mar 29 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

HAZARDOUS WEATHER...

 * Southwest to west winds gusting over 45 mph.

IMPACTS...

 * Falling tree limbs may damage homes and vehicles and result 
   in power outages 

 * High profile vehicles may become difficult to operate, 
   especially on north to south roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * Winds this strong can make driving difficult...especially for 
   high profile vehicles. Use extra caution. 

&&

$$
014 
WWUS73 KGRR 300005
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
805 PM EDT Sun Mar 29 2020

MIZ043>046-050>052-056>059-064>067-071>074-300115-
/O.EXP.KGRR.WI.Y.0001.000000T0000Z-200330T0000Z/
Oceana-Newaygo-Mecosta-Isabella-Muskegon-Montcalm-Gratiot-Ottawa-
Kent-Ionia-Clinton-Allegan-Barry-Eaton-Ingham-Van Buren-Kalamazoo-
Calhoun-Jackson-
Including the cities of Hart, Fremont, Big Rapids, 
Mount Pleasant, Muskegon, Greenville, Alma, Grand Haven, Jenison,
Grand Rapids, Ionia, St. Johns, Holland, Hastings, Charlotte, 
Lansing, South Haven, Kalamazoo, Battle Creek, and Jackson
805 PM EDT Sun Mar 29 2020

...WIND ADVISORY HAS EXPIRED...

the Wind Advisory is no longer in effect. 

HAZARDOUS WEATHER...

 * Winds will continue to gradually subside tonight. 

IMPACTS...

 * Scattered power outages have occurred. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * SEND REPORTS TO NWS GRAND RAPIDS OR VISIT WEATHER.GOV/GRR FOR 
   MORE INFORMATION. 

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this wind advisory went out at Mar 28, 1:59 PM EDT, 41 minutes earlier.

Area forecast discussion, Mar 28, 1:59 PM EDT, 41 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
159 PM EDT Sat Mar 28 2020

LATEST UPDATE...
Update/Synopsis/Aviation/Marine

.SYNOPSIS...
Issued at 159 PM EDT Sat Mar 28 2020

- Locally heavy rain/thunderstorms/risk of severe tonight

- Wind Advisory with showers and colder Sunday

- Cool but quiet weather Tuesday and Wednesday

&&

.UPDATE...
Issued at 159 PM EDT Sat Mar 28 2020

It would seem to this forecaster the risk for severe storms has
diminished since it now appears the triple point will track near
or south of I-94. This is supported by the NAM, RAP, HRRR and HREF
from the 12z runs. The HREF updraft helicity tracks (pinball's)
are all south of the state of Michigan tonight. This would
diminish the significantly diminish the risk for tornadoes.

There is a risk for heavy rain tonight as the moisture transport
vectors (1000/850 mb) are aimed at southwest Lower Michigan and
the precipitable water values are over an inch. Not to mention
model sounding are saturate to 300 mb. Most of the rain will be
after 8 pm and it should be done by 6 am.

&&

.DISCUSSION...(Today through next Friday)
Issued at 311 AM EDT Sat Mar 28 2020

- Today

Some elevated instability will continue to bring scattered
thunderstorms through this morning north of surface warm front.
Areas where these storms persist and train could see some rain
rates and amounts creating some flooding of low lying areas.

We do not expect any severe weather with these storms but some
small hail and cloud to ground lightning are possible.

- Tonight

Elevated instability continues to build and there could be some
sfc based instability as well across the far southwest forecast
area by early evening. Fast-moving supercells are depicted by the
NMM and ARW across northern Illinois and model soundings and
shear profiles would support this. Large hail is the primary
threat but a tornado threat is also present across the southwest
zones.

So we will have to watch for these storms moving into Van Buren
and Kalamazoo County as being sfc-based before they move east or
northeast and become more elevated to the north of the surface
warm front during the evening.

- Sunday

Sfc low is occluding and filling as it moves off to the northeast
Sunday morning but a strong sfc pressure gradient results in 40
to 50 knot winds in the lowest 3 to 5 kft. There is some
potential for mixing deep enough to bring down strong winds, but
at this point, indications are that it would be more like 35 to 40
knots rather than 45 to 50 knots.

So a Wind Advisory may be needed, especially along Lake Michigan.
Wave heights build to around 10 feet meaning coastal flooding and
beach erosion are also in the mix for Sunday and Sunday night.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 159 PM EDT Sat Mar 28 2020

Solid IFR is expected till the occluded front comes through around
08z Sunday morning. A few showers are expected this afternoon from
time to time but they should not last long or be strong enough to
lower visibility's into below MVFR.

Tonight as the triple point of the system tracks near I-94 expect
showers and thunderstorms with very heavy rainfall. Also expect
low level shear since the warm front will not clear any of the TAF
sites. I put VCTS since I am not 100 pct on the TAF sites actually
having thunderstorms.

Once the front comes through around 08z or so there may be a brief
clearing of the clouds but that will be short lived. Very strong
southwest winds of 20 to 30 knots will move in by mid morning as
will MVFR/IFR with resistant rain showers.

&&

.MARINE...
Issued at 159 PM EDT Sat Mar 28 2020

We will likely issue a lake shore flood advisory due to the high
winds (gales) from the southwest building waves to as high as 10
feet. Likely this will result in shoreline erosion.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...None.
LM...Small Craft Advisory from 5 AM to 11 PM EDT Sunday for LMZ849.

     Gale Warning from 5 AM to 11 PM EDT Sunday for LMZ844>848.

&&

UPDATE...WDM
SYNOPSIS...WDM
DISCUSSION...Ostuno
AVIATION...WDM
MARINE...WDM
Hazardous weather outlook, Mar 28, 4:07 AM EDT, 10 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
407 AM EDT Sat Mar 28 2020

MIZ037>040-043>046-050>052-056>059-064>067-071>074-290815-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
407 AM EDT Sat Mar 28 2020

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

There is a marginal risk of severe storms. The main threat is
large hail. There is a low chance of a tornado late this afternoon
and evening across far southwest Lower Michigan.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Strong winds on Sunday could cause scattered power outages. Minor
flooding and beach erosion is possible near Lake Michigan Sunday
and Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

LMZ844>849-290815-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
407 AM EDT Sat Mar 28 2020

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

Scattered thunderstorms with lightning strikes are expected,
mainly south of Grand Haven.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Gales are possible Sunday along with waves building to 10 feet.

In the hours before

Local storm report, Mar 28, 11:32 AM EDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1132 AM EDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       1 NW ALBION             42.26N 84.77W
03/28/2020  M2.26 INCH       CALHOUN            MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION ALNM4 AG MESONET.

1056 AM     HEAVY RAIN       3 ENE SANDSTONE         42.27N 84.47W
03/28/2020  M2.22 INCH       JACKSON            MI   ASOS

            ASOS STATION KJXN JACKSON COUNTY-REYNOLDS
            FIELD AIRPORT.

1118 AM     HEAVY RAIN       1 SE SANDSTONE          42.24N 84.50W
03/28/2020  M2.15 INCH       JACKSON            MI   MESONET

            MESONET STATION DW4080 SPRING ARBOR.

1100 AM     HEAVY RAIN       6 SW CERESCO            42.22N 85.15W
03/28/2020  M2.10 INCH       CALHOUN            MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION CERM4 6.9 S BATTLE
            CREEK.

0600 AM     HEAVY RAIN       1 NW ALBION             42.26N 84.77W
03/28/2020  M2.10 INCH       CALHOUN            MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION ALNM4 AG MESONET.

1115 AM     HEAVY RAIN       2 WNW JACKSON           42.26N 84.44W
03/28/2020  M2.08 INCH       JACKSON            MI   MESONET

            MESONET STATION CW5542 JACKSON.

1120 AM     HEAVY RAIN       1 ENE ALLEGAN           42.53N 85.83W
03/28/2020  M2.07 INCH       ALLEGAN            MI   MESONET

            MESONET STATION EW9318 ALLEGAN.

0600 AM     HEAVY RAIN       1 NW ALBION             42.26N 84.77W
03/28/2020  M2.03 INCH       CALHOUN            MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION ALNM4 AG MESONET.

1116 AM     HEAVY RAIN       2 SSE MARSHALL          42.23N 84.95W
03/28/2020  M2.00 INCH       CALHOUN            MI   AWOS

            AWOS STATION KRMY MARSHALL BROOKS FIELD.

0600 AM     HEAVY RAIN       BLOOMINGDALE            42.38N 85.97W
03/28/2020  M1.83 INCH       VAN BUREN          MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION BLMM4 BLOOMINGDALE.

0800 AM     HEAVY RAIN       2 NE PAW PAW            42.24N 85.86W
03/28/2020  M1.82 INCH       VAN BUREN          MI   COCORAHS

            COCORAHS STATION MI-VB-13 PAW PAW 2.0 NE.

0900 AM     HEAVY RAIN       4 W PORTAGE             42.21N 85.66W
03/28/2020  M1.78 INCH       KALAMAZOO          MI   COCORAHS

            COCORAHS STATION MI-KZ-1 3 W PORTAGE.

0800 AM     HEAVY RAIN       2 NE GRASS LAKE         42.27N 84.17W
03/28/2020  M1.72 INCH       JACKSON            MI   COCORAHS

            COCORAHS STATION MI-JC-19 GRASS LAKE 2.0 NE.

0900 AM     HEAVY RAIN       1 WSW PORTAGE           42.20N 85.60W
03/28/2020  M1.68 INCH       KALAMAZOO          MI   COCORAHS

            COCORAHS STATION MI-KZ-25 PORTAGE 0.8 WSW.

0800 AM     HEAVY RAIN       1 SSE SPRINGFIELD       42.31N 85.23W
03/28/2020  M1.65 INCH       CALHOUN            MI   COCORAHS

            COCORAHS STATION MI-CN-13 BATTLE CREEK 0.5
            N.

0800 AM     HEAVY RAIN       3 ENE KEELER            42.13N 86.11W
03/28/2020  M1.65 INCH       VAN BUREN          MI   COCORAHS

            COCORAHS STATION MI-VB-8 DECATUR 7.0 WNW.

0800 AM     HEAVY RAIN       2 ENE PARCHMENT         42.34N 85.52W
03/28/2020  M1.62 INCH       KALAMAZOO          MI   COCORAHS

            COCORAHS STATION MI-KZ-24 KALAMAZOO 5.7 NE.

1100 AM     HEAVY RAIN       2 NNE HARTFORD          42.23N 86.16W
03/28/2020  M1.58 INCH       VAN BUREN          MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION HFDM4 1.6 NE
            HARTFORD.

0830 AM     HEAVY RAIN       4 NNE PAW PAW           42.27N 85.86W
03/28/2020  M1.55 INCH       VAN BUREN          MI   COCORAHS

            COCORAHS STATION MI-VB-4 PAW PAW 3.6 NNE.

0800 AM     HEAVY RAIN       2 N GRASS LAKE          42.27N 84.20W
03/28/2020  M1.55 INCH       JACKSON            MI   COCORAHS

            COCORAHS STATION MI-JC-24 GRASS LAKE 1.7
            NNE.

0838 AM     HEAVY RAIN       1 ESE PULASKI           42.11N 84.63W
03/28/2020  M1.53 INCH       JACKSON            MI   COCORAHS

            COCORAHS STATION MI-JC-13 HANOVER 3.8 W.

1053 AM     HEAVY RAIN       2 SSW CASCADE           42.88N 85.52W
03/28/2020  M1.48 INCH       KENT               MI   ASOS

            ASOS STATION KGRR GERALD R FORD INTL.

0900 AM     HEAVY RAIN       1 ENE JACKSON           42.25N 84.38W
03/28/2020  M1.45 INCH       JACKSON            MI   COCORAHS

            COCORAHS STATION MI-JC-7 JACKSON 1.2 ENE.

0800 AM     HEAVY RAIN       1 WNW OTSEGO            42.46N 85.71W
03/28/2020  M1.43 INCH       ALLEGAN            MI   COCORAHS

            COCORAHS STATION MI-AN-27 OTSEGO 0.9 WNW.

0800 AM     HEAVY RAIN       2 SE ALLENDALE          42.97N 85.93W
03/28/2020  M1.43 INCH       OTTAWA             MI   COCORAHS

            COCORAHS STATION MI-OW-51 ALLENDALE 1.7 SE.

0400 AM     HEAVY RAIN       2 NNE HARTFORD          42.23N 86.16W
03/28/2020  M1.37 INCH       VAN BUREN          MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION HFDM4 1.6 NE
            HARTFORD.

0900 AM     HEAVY RAIN       2 NNW CLARKSVILLE       42.87N 85.26W
03/28/2020  M1.30 INCH       IONIA              MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION CLRM4 2.2 NW
            CLARKSVILLE.

0800 AM     HEAVY RAIN       1 E LOWELL              42.93N 85.33W
03/28/2020  M1.29 INCH       KENT               MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION LOLM4 LOWELL WWTP.

0950 AM     HEAVY RAIN       1 SSW GRANDVILLE        42.90N 85.76W
03/28/2020  M1.26 INCH       KENT               MI   COCORAHS

            COCORAHS STATION MI-KN-93 GRANDVILLE.

0900 AM     HEAVY RAIN       2 W FENNVILLE           42.59N 86.15W
03/28/2020  M1.26 INCH       ALLEGAN            MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION FEVM4 2.3 W
            FENNVILLE.

0800 AM     HEAVY RAIN       3 E WALKER              42.99N 85.69W
03/28/2020  M1.25 INCH       KENT               MI   COCORAHS

            COCORAHS STATION MI-KN-32 GRAND RAPIDS 2.9
            NW.

0800 AM     HEAVY RAIN       1 ENE CASTLE PARK       42.76N 86.18W
03/28/2020  M1.22 INCH       ALLEGAN            MI   COCORAHS

            COCORAHS STATION MI-AN-16 HOLLAND 4.1 WSW.

0800 AM     HEAVY RAIN       1 WSW PLAINWELL         42.44N 85.65W
03/28/2020  M1.21 INCH       ALLEGAN            MI   COCORAHS

            COCORAHS STATION MI-AN-25 PLAINWELL 0.5 WSW.

1030 AM     HEAVY RAIN       2 S ALASKA              42.82N 85.48W
03/28/2020  M1.18 INCH       KENT               MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION CLDM4 1.6 S ALASKA.

0900 AM     HEAVY RAIN       CASTLE PARK             42.75N 86.20W
03/28/2020  M1.18 INCH       ALLEGAN            MI   COCORAHS

            COCORAHS STATION MI-AN-20 HOLLAND 5.3 WSW.

0818 AM     HEAVY RAIN       3 ENE KENTWOOD          42.89N 85.54W
03/28/2020  M1.18 INCH       KENT               MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION GRRM4 KENTWOOD 4 ENE.

1055 AM     HEAVY RAIN       1 ENE NORTON SHORES     43.17N 86.23W
03/28/2020  M1.16 INCH       MUSKEGON           MI   ASOS

            ASOS STATION KMKG MUSKEGON COUNTY AIRPORT.

1000 AM     HEAVY RAIN       2 W ADA                 42.95N 85.53W
03/28/2020  M1.16 INCH       KENT               MI   COCORAHS

            COCORAHS STATION MI-KN-53 ADA 1.8 W.

1000 AM     HEAVY RAIN       3 E WRIGHT              43.12N 85.75W
03/28/2020  M1.13 INCH       KENT               MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION SPOM4 2.8 E WRIGHT.

0800 AM     HEAVY RAIN       1 E SAUGATUCK           42.66N 86.19W
03/28/2020  M1.11 INCH       ALLEGAN            MI   COCORAHS

            COCORAHS STATION MI-AN-19 SAUGATUCK 0.6 E.

0700 AM     HEAVY RAIN       2 W FENNVILLE           42.59N 86.15W
03/28/2020  M1.11 INCH       ALLEGAN            MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION FEVM4 2.3 W
            FENNVILLE.

0700 AM     HEAVY RAIN       1 W HASTINGS            42.65N 85.30W
03/28/2020  M1.10 INCH       BARRY              MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION HASM4 HASTINGS.

&&

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 5:16 AM EDTGale WarningGRR42 hr
Mar 28, 5:16 AM EDTSmall Craft AdvisoryGRR42 hr
Mar 28, 8:34 AM EDTRiver Flood WarningGRRJackson21 hr
Mar 28, 12:41 PM EDTRiver Flood WarningGRRKalamazoo47 hr
Mar 28, 2:18 PM EDTFlood WatchGRRAllegan, Barry, Calhoun, Eaton, Ingham, Jackson and 2 more14 hr
Mar 28, 3:38 PM EDTLakeshore Flood AdvisoryGRRAllegan, Muskegon, Oceana, Ottawa, Van Buren31 hr

Nearby

Wind Advisories in Michigan, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.